# SDR UIEA2017112302282

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767-300
- Aircraft serial: 27615
- Aircraft time: 83,097 hours, 17,412 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SMOKE DETECTOR 1C & 2E LOOP 2 INOP. TRANSFERRED TO MDDR 86255 AS PER MEL 26-16-02-01 CAT C.
